Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 891639, 8 pages
http://dx.doi.org/10.1155/2014/891639
Research Article

State-Feedback Control for Fractional-Order Nonlinear Systems Subject to Input Saturation

School of Electronic Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 23 September 2013; Revised 22 December 2013; Accepted 24 December 2013; Published 12 January 2014

Academic Editor: Yuncai Wang

Copyright © 2014 Junhai Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a state-feedback control method for fractional-order nonlinear systems subject to input saturation. First, a sufficient condition is derived for the asymptotical stability of a class of fractional-order nonlinear systems. Then based on Gronwall-Bellman lemma and a sector bounded condition of the saturation function, a linear state-feed back controller is designed. Finally, two simulation examples are presented to show the validity of the proposed method.